Advanced search
Start date

Control of dynamical uncertain systems: nonlinearities, time-varying parameters and new fields of application

Grant number: 11/13888-4
Support Opportunities:Scholarships abroad - Research
Effective date (Start): January 10, 2012
Effective date (End): January 09, 2013
Field of knowledge:Engineering - Electrical Engineering - Industrial Electronics, Electronic Systems and Controls
Principal Investigator:Pedro Luis Dias Peres
Grantee:Pedro Luis Dias Peres
Host Investigator: Farshad Khorrami
Host Institution: Faculdade de Engenharia Elétrica e de Computação (FEEC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Research place: New York University, United States  


The aim of this project is to develop new theoretical conditions to cope with control design of dynamical systems under uncertainty. Problems related to stability analysis, performance, filtering and synthesis of controllers will be investigated. Particular attention will be given to time-varying parameters, nonlinearities in the model and new fields of application for control design. The methodology is based on parameter-dependent Lyapunov functions and optimization problems described in terms of linear matrix inequalities. To illustrate the results, numerical simulations will be performed in control design problems for large scale systems (decentralized control), flexible structures, autonomous unmanned vehicles, robotics, smart structures, etc. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
VARGAS, ALESSANDRO N.; ACHO, LEONARDO; PUJOL, GISELA; COSTA, EDUARDO F.; ISHIHARA, JOAO Y.; DO VAL, JOAO B. R.. Output feedback of Markov jump linear systems with no mode observation: An automotive throttle application. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. 26, n. 9, p. 1980-1993, . (11/13888-4, 03/06736-7)

Please report errors in scientific publications list using this form.